# SDR 9JLA201208281530

- Difficulty date: August 8, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N271PS
- Make and model: Gulstm GIV
- Aircraft serial: 1059
- Aircraft time: 8,396 hours, 3,311 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: 60040621
- Part serial: JUN87245T
- Condition: Defective
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING LANDING AN ANTI-SKID FAIL AND BRAKED CAS MESSAGE ILLUMINATED. TROUBLESHOOTING IDENTIFIED THE NR 4 WHEEL SPEED SENSOR AS DEFECTIVE.  SENSOR WAS REPLACED WITH AND O/H UNIT.
